Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On contraception implant. Irregular bleeding. Prescribed with Utovlan. Is it normal, possibility of pregnancy?

right basically i have been on the contraception implant for 2 years, in the past 3months i have had irreglar bleeding , so i called my doctor and he said that he would give me some pills to stop it called utovlan, so i took them and the bleeding stopped, but when i stopped taking them i bled again and he said it might be because my implant might need to be changed, i went on holiday 3 weeks ago, was still taking the tablets now and then and i had sex with someone, now ive come home, havent taken anymore of the tablets and im not bleeding. is there any chance that i could be pregnant or does this change normally happen? x
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
It could be mild hormonal disturbance.
Just take a pregnancy test to rule out pregnancy.
IF not, the Utovlan might have corrected the disturbance.
Spotting and irregular bleeding often happens on the implant.
Take care.
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor